MathSciNet Relay Station
MathSciNet bibliographic data
MR2370534 11A63
Chen, Feng Juan A problem on the $r$-adic representation of positive integers. (Chinese) J. Nanjing Univ. Nat. Sci. 40 (2004), no. 1, 89–93.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement